# SDR 96ZZZX683

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210BG
- Make and model: Cessna P210N
- Aircraft serial: P21000025
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 12632382
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 2,260 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM BECAME FROZEN IN-FLIGHT AND WAS NOT ABLE TO OPERATE TRIM WHEEL IN BELOW FREEZING TEMPERATURE.  AFTER ENTERING SHOP, TRIM WHEEL WAS FREE, BUT STICKY.  FOUND TRIM ACTUATOR CRACKED AND DIRTY.  SUBMITTER STATED ACTUATOR MAY NOT HAVE BEEN SERVICED PROPERLY AND MAY HAVE IMPROPER GREASE.
